Mathematische Annalen

, Volume 274, Issue 2, pp 177–180

An exotic orientable 4-manifold

  • Robert E. Gompf


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [C] Casson, A.: Three lectures on new constructions in 4-dimensional manifolds, notes prepared by L. Guillou. Prépublications Orsay 81 T06Google Scholar
  2. [CS] Cappell, S., Shaneson, J.: Some new 4-manifolds. Ann. Math.104, 61–72 (1976)Google Scholar
  3. [D] Donaldson, S.: The differential topology of complex surfaces. Preprint, 1985Google Scholar
  4. [F1] Freedman, M.H.: The topology of four-dimensional manifolds. J. Differ. Geom.17, 357–453 (1982)Google Scholar
  5. [F2] Freedman, M.H.: The disk theorem for four dimensional manifolds. Proceedings, International Congress, Warsaw, 1983Google Scholar
  6. [G1] Gompf, R.: Three exoticR 4,s and other anomalies. J. Differ. Geom.18, 317–328 (1983)Google Scholar
  7. [G2] Gompf, R.: Stable diffeomorphism of compact 4-manifolds. Topology Appl.18, 115–120 (1984)Google Scholar
  8. [Q] Quinn, F.: Ends of maps. III: Dimensions 4 and 5. J. Differ. Geom.17, 503–521 (1982)Google Scholar
  9. [S] Scharlemann, M.: Constructing strange manifolds with the dodecahedral space. Duke Math. J.43, 33–40 (1976)Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Robert E. Gompf
    • 1
  1. 1.Department of MathematicsUniversity of TexasAustinUSA

Personalised recommendations